44 male with noticeable symptoms really starting 2 months ago. Had a datscan last month that confirmed 50-75% loss of neurons. . Just started Madopar 2 weeks ago. I have left side tremor, sleep disturbance but a strange one is over active pooping!
I read everywhere that people have constipation, but I am the opposite. Since 2 months ago my typical day is pooping at 0700, 1000, 1130 and 1400. Bristol chart mostly 6 with sometimes 5. My diet is mostly vegetarian now. Anyone else have this problem?
Could be the Madopar? Might settle down.
I have been on medication for nearly three months now, started on Madopar which caused me to have horrendous diarrhea so changed to Sinemet, it has eased but still have episodes. Is there any thing i can do to help my symptoms such as diet? I am an 82 year old male. Thankyou
Welcome to our forum community. Madopar and Sinemet and the various side effects are a frequent topic of discussion here, for sure. We wanted to let you know that you can visit our website at Parkinsons.org.uk and use the search bar to find these older forum discussions, while you’re waiting for feedback from our other community members. We also have a free and confidential helpline on 0808 800 0303 staffed with advisers with a wealth of knowledge to share, so don’t hesitate to reach out to them for information as you like.
With our warmest welcome,